MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LIMITED SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual

SIRTEX MEDICAL PTY LIMITED SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual
Model Number SIR-10200
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A batch record review was performed and did not display anything abnormal for the manufacturing process and all operations were completed per procedures.A green component is part of the device and found at the end of the c line connected to the d vial.The device was not returned so no additional investigation could be performed on the particulate.The catheter diameter and in-line filters would prevent such a fragment from reaching the patient.There was no reported death or serious injury to the patient and they received their dose.A retrospective mdr has been filed out of an abundance of caution as the particulate or its origin could not be determined.
 
Event or Problem Description
During a siros delivery the physician noticed a piece of something in the d vial.The piece appeared to be a green color.The delivery was stopped, the system disconnected and put in a mayo jar.The procedure was successful (patient unaffected) and was stopped with 85% of the product delivered.Pictures were provided.

Brand Name
SIROS D-VIAL PREP SET
Common Device Name
System, applicator, radionuclide, manual
Manufacturer (Section D)
SIRTEX MEDICAL PTY LIMITED
207 pacific highway
st. leonards 2065
AS  2065
Manufacturer Contact
melissa sanchez
300 unicorn park
floor 2
woburn, MA 01801
MDR Report Key22873373
Report Number3005579300-2025-00010
Device Sequence Number12184482
Product Code IWJ
UDI-Device Identifier00850014612016
UDI-Public(01)00850014612016(11)230811(17)240811(10)1109049
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2024
Device Model NumberSIR-10200
Device Lot Number1109049
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2023
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown